Alert archive / Florida / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 71, NWS Miami, FL

August 3, 2024Broward County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Aug 3, 2024, 9:01 PM EDT for Broward County, Florida. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2024, 9:01 PM EDT (01:01 UTC)
Expired
Aug 3, 2024, 9:30 PM EDT
In force
29 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Broward County, FL

The radar

The Miami radar (KAMX), 70 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 9:33 PM EDTTSTM WND GST 733 Ne Dania Beach, FLMesonet station XPEG Port Everglades measured 73 mph wind gust.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 00:00Z, 1.0 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 00:00Z on 2024-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1894 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 00:00Z on 2024-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1894 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
652 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

931 
WUUS52 KMFL 040101
SVRMFL
FLC011-040130-
/O.NEW.KMFL.SV.W.0071.240804T0101Z-240804T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
901 PM EDT Sat Aug 3 2024

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Broward County in southeastern Florida...

* Until 930 PM EDT.

* At 901 PM EDT, a severe thunderstorm was located over Port
  Everglades, or near Fort Lauderdale, moving west at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Fort Lauderdale, Hollywood, Coral Springs, Pompano Beach, Davie,
  Plantation, Sunrise, Deerfield Beach, Tamarac, Margate, Lighthouse
  Point, Lauderdale-By-The-Sea, Lauderhill, Weston, Coconut Creek,
  Oakland Park, North Lauderdale, Lauderdale Lakes, Dania Beach, and
  Cooper City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2627 7997 2601 8004 2606 8042 2631 8039
      2629 8016
TIME...MOT...LOC 0101Z 105DEG 35KT 2613 8010 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hadi
1 follow-up statement
856 
WWUS52 KMFL 040108
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
908 PM EDT Sat Aug 3 2024

FLC011-040130-
/O.CON.KMFL.SV.W.0071.000000T0000Z-240804T0130Z/
Broward FL-
908 PM EDT Sat Aug 3 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR NORTHERN BROWARD COUNTY...

At 908 PM EDT, a severe thunderstorm was located over Golden Heights,
or over Fort Lauderdale, moving west at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Fort Lauderdale, Hollywood, Coral Springs, Pompano Beach, Davie,
Plantation, Sunrise, Deerfield Beach, Tamarac, Margate, Lighthouse
Point, Lauderdale-By-The-Sea, Lauderhill, Weston, Coconut Creek,
Oakland Park, North Lauderdale, Lauderdale Lakes, Dania Beach, and
Cooper City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2628 8008 2608 8011 2604 8026 2606 8042
      2631 8039 2629 8016
TIME...MOT...LOC 0108Z 105DEG 35KT 2615 8018 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hadi

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 7:56 PM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, Aug 3, 7:56 PM EDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Miami FL
756 PM EDT Sat Aug 3 2024

...New UPDATE, AVIATION...

.UPDATE...
Issued at 742 PM EDT Sat Aug 3 2024

Convective bands from Tropical Storm Debby continue to move across
southern Florida this evening. Frequent lightning, gusty winds of
45-55 mph, and torrential rainfall have been occurring with
embedded storms in the bands. Overnight, the risk of tornadoes
cannot be ruled out with an area of enhanced 150+ m2/s2 0-1km SRH
values overspreading the southern peninsula along with the
convective bands. Earlier, abundant sunshine over portions of the
area could open the door to some additional available instability
that has not yet been stabilized by convective activity. The
threat of continued rounds of excessive rainfall that could lead
to flooding overnight into Sunday will need to be monitored as
well. Remember to keep multiple ways of receiving warnings near as
you go to be tonight in case a Tornado or Flash Flood Warning
becomes necessary for your area.

&&

.SHORT TERM...
(Rest of today through Sunday)
Issued at 1217 PM EDT Sat Aug 3 2024

Tropical Depression Four will cross through NW Cuba and emerge
into the SE GOM this afternoon, which should result in gradual
strengthening of the system through the short term period (with
the system likely becoming Tropical Storm Debbie at some point in
the very near future). Rain bands on the northern fringe of this
system are just approaching southern portions of the area, and
these will continue to lift northwestward this afternoon into the
evening. The main threat with these bands will be gusty
convective winds (as evidence by the numerous 35-45mph observed
gusts so far), and locally heavy rainfall. Late this afternoon and
into the evening/overnight period we will begin to see 0-1km
helicity increase over primarily SW portions of the area which
will result in the threat of an isolated tornado (or waterspout
over the Gulf waters). For more details regarding potential
impacts to South Florida please refer to the latest Hurricane
Local Statement.

The system will slowly push to the north of the area during the
day on Sunday although the moisture tail along the southeastern
flank of the system will still result in scattered to numerous
tropical showers over portions of the area. At present it looks
like the best rain chances will be over the western half of the
area, with somewhat drier conditions over the east coast.
Unfortunately, the seemingly constant threat of heat advisory
conditions for MD/Broward counties will return, particularly if
the drier solution verifies.

&&

.LONG TERM...
(Sunday night through next Friday)
Issued at 225 PM EDT Sat Aug 3 2024

Early Monday, the threat of tropical impacts will decrease,
though coastal areas of Collier County may still experience
occasional wind gusts near tropical storm force. This is partially
dependent on the translational speed of the future tropical
system Debby. A potential slow-down could maintain a strong
onshore flow.

Monday to Wednesday: The forecast for early next week will be
heavily influenced by the tropical system to our north. There
remains significant model and ensemble disparity regarding the
progression of future Debby as it moves across Florida into the
Atlantic. Recent trends suggest Debby may become trapped between
two competing high-pressure systems, inhibiting its forward speed.
Consequently, deep-layer tropical moisture is expected to persist
over much of South Florida, with numerous showers and
thunderstorms likely. Locally heavy rainfall could lead to
flooding, especially in areas already impacted by rain over the
weekend from peripheral rainbands. Probability of Precipitation
(POPs) will be maintained in the 50-70% range, highest over the
western half of the County Warning Area (CWA).

Wednesday Night to Friday Night: Long-range solutions show a fair
consensus in establishing ridging aloft, which will help suppress
deep convection. Any isolated stronger storms will primarily
result from diurnal heating and outflow boundary interactions.

With a progressive southerly flow advecting a warm air mass into
the region and additional mid-level ridging building in the late
long-term period, high temperatures should remain in the low 90s
despite increased cloud cover and elevated rainfall probabilities.

&&

.AVIATION...
(00Z TAFS)
Issued at 742 PM EDT Sat Aug 3 2024

Bands of SHRA/TSRA will rotate across the region with gusty SErly
winds at times. VFR cigs and conditions will prevail at area
terminals outside of convection with the potential of MVFR and
sub-MVFR cigs in and around SHRA/TSRA convection. Stronger gusts
could be realized as convective bands move directly over
terminals. Low uncertainty as far as timing for convective bands
thus short fused amendments and TEMPOs may be needed if radar
trends depict terminal impacts.

&&

.MARINE...
Issued at 1217 PM EDT Sat Aug 3 2024

Hazardous conditions will continue over all waters today and into
Sunday as Tropical Depression Four moves into the southeastern
Gulf of Mexico. The strongest winds will likely be in the Gulf
waters where tropical storm conditions will be possible, while
high-end (i.e. gusts 30-35kts and seas 7-10 ft) small craft
advisory conditions can be expected across the Atlantic waters.
Additionally stronger gusts can be expected in any
thunderstorms/bands.

&&

.BEACHES...
Issued at 1217 PM EDT Sat Aug 3 2024

As winds increase out of the south southeast, a high risk of rip
currents will remain in place across the Atlantic Coast beaches
throughout the weekend. As winds shift and become more south
southwest as Tropical Depression Four pushes off to the north, this
will result in a high risk of rip currents over the Gulf Coast
beaches for the second half of the weekend into early next week.
Additionally, minor to moderate coastal flooding may occur along
the Gulf Coast during Sunday's high tide.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            80  91  82  93 /  60  50  40  50
West Kendall     78  90  79  94 /  60  50  40  50
Opa-Locka        80  92  81  94 /  60  50  30  50
Homestead        80  90  81  92 /  60  40  40  50
Fort Lauderdale  80  89  82  92 /  50  50  40  50
N Ft Lauderdale  81  90  82  92 /  60  50  40  50
Pembroke Pines   80  93  81  96 /  50  50  40  50
West Palm Beach  80  92  81  93 /  60  50  30  60
Boca Raton       80  92  80  93 /  60  50  30  50
Naples           78  87  80  90 /  80  90  70  60

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Sunday evening for FLZ063-066>075-168-
     172>174.

     Tropical Storm Warning for FLZ069-075.

     High Rip Current Risk through Monday evening for FLZ069.

     Coastal Flood Advisory from midnight tonight to midnight EDT
     Sunday night for FLZ069-075-174.

     High Rip Current Risk through Sunday evening for FLZ168-172-173.

     High Surf Advisory until 8 AM EDT Sunday for FLZ168-172-173.

AM...Small Craft Advisory until 2 PM EDT Sunday for AMZ610.

     Small Craft Advisory until 8 PM EDT Sunday for AMZ630-650-651-
     670-671.

GM...Tropical Storm Warning for GMZ656-657-676.

&&

SHORT TERM...Carr
LONG TERM....Pine
AVIATION...RAG
Hazardous weather outlook, Aug 3, 5:21 PM EDT, 3 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Miami FL
521 PM EDT Sat Aug 3 2024

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
042130-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach County-Metro Palm Beach County-
Coastal Collier County-Inland Collier County-Inland Broward County-
Metro Broward County-Inland Miami-Dade County-
Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County-
Coastal Broward County-Coastal Miami Dade County-Far South Miami-
Dade County-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
521 PM EDT Sat Aug 3 2024

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Florida, southern Florida, southwest Florida and Gulf of
Mexico.

.DAY ONE...Tonight.

Tropical Headlines are in effect for portions of South Florida. See
latest Hurricane Local Statement (HLS) for more details.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Tropical Headlines are in effect for portions of South Florida. See
latest Hurricane Local Statement (HLS) for more details.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report high wind, hail, and
flooding to the National Weather Service forecast office in Miami.

In the hours before

Special weather statement, Aug 3, 7:45 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Miami FL
745 PM EDT Sat Aug 3 2024

FLZ071-072-040000-
Inland Broward County FL-Metro Broward County FL-
745 PM EDT Sat Aug 3 2024

...A strong thunderstorm will impact portions of northern Broward
County through 800 PM EDT...

At 745 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud near East
Toll Gate On Alligator Alley, or 9 miles west of Pembroke Pines,
moving northwest at 35 mph.

HAZARD...Funnel clouds and wind gusts of 45 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Weston, Mile Marker 30 On Alligator Alley, Intersection Alligator
Alley And Miami Canal, East Toll Gate On Alligator Alley,
Intersection I-75 And U.S. 27, Miccosukee Service Plaza, and West
Broward Rec. Area On Alligator Alley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

&&

LAT...LON 2605 8038 2607 8087 2631 8087 2629 8048
TIME...MOT...LOC 2345Z 146DEG 31KT 2606 8048

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Hadi
Local storm report, Aug 3, 8:05 PM EDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
805 PM EDT Sat Aug 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 PM     Marine Tstm Wind 6 SSE Princeton         25.43N 80.35W
08/03/2024  M53 MPH          Miami-Dade         FL   Mesonet

            Mesonet station XTKY Turkey Point reported a
            wind gust of 53mph at 7:54pm.

&&

Hadi
Special weather statement, Aug 3, 8:15 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Miami FL
815 PM EDT Sat Aug 3 2024

FLZ066-070-071-073-040100-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
Inland Miami-Dade County FL-
815 PM EDT Sat Aug 3 2024

...Strong thunderstorms will impact portions of southeastern Collier,
northern Miami-Dade, southeastern Hendry and central Broward Counties
through 900 PM EDT...

At 815 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 6 miles northeast of
Copeland to 7 miles southeast of Big Cypress National Preserve to
near Dade-Collier Training Airport. Movement was north at 35 mph.

HAZARD...Wind gusts of 45 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Ave Maria, Golden Gate Estates, Hendry Correctional, Big Cypress
Seminole Reservation, Big Cypress National Preserve, Miccosukee
Indian Reservation, Big Corkscrew Island, Miles City, Sunniland, and
Deep Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2635 8154 2633 8088 2592 8087 2583 8096
      2604 8140 2620 8153
TIME...MOT...LOC 0015Z 159DEG 31KT 2604 8129 2589 8099 2593 8089

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Hadi
Local storm report, Aug 3, 8:23 PM EDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
823 PM EDT Sat Aug 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     Marine Tstm Wind 3 SW Key Biscayne       25.66N 80.19W
08/03/2024  M52 MPH          AMZ630             FL   Mesonet

            Mesonet station XKBS Biscayne Bay Light 20
            measured wind gust of 45 kt or 52 mph.

&&

Fisher
Special weather statement, Aug 3, 8:26 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Miami FL
826 PM EDT Sat Aug 3 2024

FLZ071>074-172-173-040115-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-Metropolitan Miami Dade FL-Inland Miami-
Dade County FL-Coastal Miami Dade County FL-
826 PM EDT Sat Aug 3 2024

...Strong thunderstorms will impact portions of northern Miami-Dade
and Broward Counties through 915 PM EDT...

At 826 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 10 miles northeast
of Dade-Collier Training Airport to 6 miles northwest of Miccosukee
Resort to near Key Biscayne. Movement was north at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Miami, Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood, Miramar,
Coral Springs, Pompano Beach, Davie, Miami Beach, Plantation,
Sunrise, Deerfield Beach, Tamarac, Margate, Coral Gables, Key
Biscayne, South Miami, Lighthouse Point, and Lauderdale-By-The-Sea.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2609 8012 2611 8012 2577 8013 2582 8014
      2581 8019 2578 8018 2576 8013 2577 8019
      2574 8016 2573 8016 2574 8021 2572 8015
      2567 8016 2574 8022 2568 8026 2572 8060
      2592 8087 2633 8088 2631 8008
TIME...MOT...LOC 0026Z 177DEG 23KT 2599 8080 2582 8058 2570 8020

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Hadi
Special weather statement, Aug 3, 8:51 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Miami FL
851 PM EDT Sat Aug 3 2024

FLZ063-066-070-040130-
Hendry FL-Inland Collier County FL-Glades FL-
851 PM EDT Sat Aug 3 2024

...Strong thunderstorms will impact portions of northwestern Collier,
Hendry and southwestern Glades Counties through 930 PM EDT...

At 851 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from Orangetree to near
Hendry Correctional to Miccosukee Service Plaza. Movement was
northwest at 40 mph.

HAZARD...Wind gusts of 45 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Labelle, Montura, Immokalee, Ave Maria, Port La Belle, Felda, Devils
Garden, Big Corkscrew Island, Corkscrew Swamp Sanctuary, Keri, Bunker
Hill, and Lake Trafford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2642 8166 2642 8156 2665 8157 2680 8156
      2679 8116 2668 8090 2633 8089 2635 8165
TIME...MOT...LOC 0051Z 152DEG 34KT 2630 8158 2626 8113 2618 8086

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Hadi

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 8:13 PM EDTSpecial Marine WarningMFL92 min
Aug 3, 8:15 PM EDTSpecial Weather StatementMFLCollier45 min
Aug 3, 8:26 PM EDTSpecial Weather StatementMFLBroward49 min
Aug 3, 8:51 PM EDTSpecial Weather StatementMFLHendry39 min
Aug 3, 9:14 PM EDTSpecial Weather StatementMFLPalm Beach46 min
Aug 3, 9:15 PM EDTSpecial Marine WarningMFL45 min
Aug 3, 9:29 PM EDTSevere Thunderstorm WarningMFLBroward, Hendry, Palm Beach16 min
Aug 3, 9:37 PM EDTTornado WarningMFLBroward, Palm Beach23 min
Aug 3, 9:46 PM EDTSpecial Marine WarningMFL59 min
Aug 3, 9:58 PM EDTSpecial Marine WarningMFL62 min
Aug 3, 10:02 PM EDTSpecial Weather StatementMFLGlades, Hendry43 min
Aug 3, 10:03 PM EDTSpecial Weather StatementMFLBroward, Palm Beach42 min
Aug 3, 10:11 PM EDTSevere Thunderstorm WarningMFLGlades, Hendry19 min
Aug 3, 10:14 PM EDTSpecial Marine WarningMFL61 min
Aug 3, 10:45 PM EDTSpecial Marine WarningMFL90 min
Aug 3, 10:47 PM EDTSpecial Weather StatementMFLPalm Beach43 min
Aug 3, 10:57 PM EDTSevere Thunderstorm WarningMFLPalm Beach18 min
Aug 3, 11:00 PM EDTSpecial Marine WarningMFL30 min
Aug 3, 11:18 PM EDTSpecial Marine WarningMFL87 min
Aug 4, 12:17 AM EDTSpecial Marine WarningMFL88 min
Aug 4, 12:48 AM EDTSpecial Marine WarningMFL27 min
Aug 4, 1:44 AM EDTSpecial Marine WarningMFL61 min
Aug 4, 2:42 AM EDTSpecial Weather StatementMFLMiami-Dade33 min
Aug 4, 2:44 AM EDTSpecial Weather StatementMFLHendry31 min
Aug 4, 2:45 AM EDTSpecial Marine WarningMFL45 min
Aug 4, 6:43 AM EDTSpecial Marine WarningMFL62 min
Aug 4, 7:07 AM EDTSpecial Weather StatementMFLCollier53 min
Aug 4, 7:15 AM EDTSevere Thunderstorm WarningMFLCollier30 min
Aug 4, 7:19 AM EDTTornado WarningMFLCollier12 min
Aug 4, 7:47 AM EDTAreal Flood AdvisoryMFLCollier5 hr
Aug 4, 7:56 AM EDTSpecial Weather StatementMFLCollier49 min
Aug 4, 9:21 AM EDTSpecial Marine WarningMFL54 min
Aug 4, 9:56 AM EDTSpecial Weather StatementMFLCollier34 min
Aug 4, 10:19 AM EDTTornado WarningMFLCollier26 min
Aug 4, 10:40 AM EDTSpecial Weather StatementMFLCollier35 min
Aug 4, 10:48 AM EDTSpecial Weather StatementMFLCollier42 min
Aug 4, 10:50 AM EDTSpecial Marine WarningMFL85 min
Aug 4, 11:11 AM EDTSpecial Weather StatementMFLCollier34 min
Aug 4, 11:14 AM EDTTornado WarningMFLCollier13 min
Aug 4, 11:29 AM EDTSpecial Marine WarningMFL61 min
Aug 4, 11:36 AM EDTSpecial Weather StatementMFLCollier24 min
Aug 4, 11:38 AM EDTSpecial Weather StatementMFLPalm Beach67 min
Aug 4, 11:41 AM EDTSpecial Weather StatementMFLCollier49 min
Aug 4, 12:03 PM EDTFlash Flood WarningMFLCollier6 hr
Aug 4, 12:26 PM EDTSpecial Weather StatementMFLCollier34 min
Aug 4, 12:34 PM EDTTornado WarningMFLCollier26 min
Aug 4, 12:42 PM EDTSpecial Marine WarningMFL63 min
Aug 4, 1:14 PM EDTSpecial Weather StatementMFLPalm Beach46 min
Aug 4, 1:16 PM EDTSpecial Marine WarningMFL44 min
Aug 4, 1:36 PM EDTSpecial Marine WarningMFL54 min
Aug 4, 1:59 PM EDTSpecial Marine WarningMFL46 min
Aug 4, 2:08 PM EDTSpecial Marine WarningMFL67 min
Aug 4, 2:23 PM EDTSpecial Weather StatementMFLCollier, Glades, Hendry52 min
Aug 4, 2:43 PM EDTSpecial Marine WarningMFL62 min
Aug 4, 3:10 PM EDTSpecial Weather StatementMFLGlades35 min
Aug 4, 3:21 PM EDTSpecial Weather StatementMFLCollier24 min
Aug 4, 3:29 PM EDTFlash Flood WarningMFLCollier3 hr
Aug 4, 3:37 PM EDTTornado WarningMFLMiami-Dade, Monroe8 min
Aug 4, 3:44 PM EDTTornado Warning Tornado observedMFLMiami-Dade, Monroe16 min
Aug 4, 3:46 PM EDTSpecial Marine WarningMFL59 min
Aug 4, 3:49 PM EDTSpecial Weather StatementMFLCollier26 min
Aug 4, 3:57 PM EDTSpecial Weather StatementMFLMiami-Dade48 min
Aug 4, 4:06 PM EDTSpecial Weather StatementMFLHendry39 min
Aug 4, 4:07 PM EDTSpecial Weather StatementMFLBroward53 min
Aug 4, 4:34 PM EDTSpecial Marine WarningMFL56 min
Aug 4, 4:41 PM EDTSpecial Weather StatementMFLBroward34 min
Aug 4, 4:46 PM EDTSpecial Weather StatementMFLMiami-Dade44 min
Aug 4, 4:54 PM EDTSpecial Marine WarningMFL36 min
Aug 4, 4:59 PM EDTTornado WarningMFLCollier16 min
Aug 4, 5:03 PM EDTSpecial Marine WarningMFL42 min
Aug 4, 5:08 PM EDTSpecial Weather StatementMFLMonroe37 min
Aug 4, 5:11 PM EDTSpecial Weather StatementMFLMiami-Dade49 min
Aug 4, 5:12 PM EDTSpecial Weather StatementMFLCollier33 min
Aug 4, 5:24 PM EDTSpecial Weather StatementMFLPalm Beach51 min
Aug 4, 5:33 PM EDTSpecial Marine WarningMFL27 min
Aug 4, 5:47 PM EDTSpecial Weather StatementMFLBroward58 min
Aug 4, 5:57 PM EDTSpecial Weather StatementMFLMiami-Dade33 min
Aug 4, 6:05 PM EDTAreal Flood WarningMFLCollier10 hr
Aug 4, 6:11 PM EDTSpecial Marine WarningMFL34 min
Aug 4, 6:15 PM EDTSpecial Marine WarningMFL60 min

Nearby

Severe Thunderstorm Warnings in Florida, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.